# SDR CA000120004

- Difficulty date: January 13, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 21,014 hours
- Engine: Pwa PW123
- System (JASC): 3242 · Brake
- Part: Ring
- Part number: 68728
- Condition: Damaged
- Location: Nr 2 Brake
- Part time: 652 hours, 763 cycles
- Component: Brake, Bfgoodrich, 21517
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYD FLUID WAS FOUND TO BE LEAKING AT THE NR 2 BRAKE ASSY. THE LEAK WAS CAUSED BY A FOLDED OVER BACK UP RING ON A BRAKE PISTON.
